when will i start to feel normal. ? Withdrawal from Kratom. - Part 1

By Openmymind · Nov 17, 2014 · ·
  1. Literally my brain feels like it's exhausted from going through opiate withdrawals. i was using Kratom everyday for a looong time About a year.


    I'm just writing this to do something i feel too exhausted to do anything and my memory is shotty and god i've been through so much.


    spent 2 1/2 weeks at a mental hospital for feeling suicidal.


    Was put on 3 different medication for being schizophrenic, bipolar and manic.

    Decided to get off all the medication about 4 days ago.


    And i just ... idk. I've been having mood swings like crazy... and i've been trying to get some family support. you guys have no idea how difficult it's been.


    I just want to start like a small journal. it might help me.


    My goal is to get a job and start supporting myself. Wish me luck and over coming my drug addiction is phase the 1st phase in getting there.



    Just gotta keep making good choices.

Comments

  1. Jungledog
    Re: when will i start to feel normal. ?

    Open,

    Welcome to DF! You will find love and support here.

    You post isn't completely clear. When did you stop the kratom? Kratom withdrawals take like 4-5 days usually. Do you have any comfort meds to break the fall? Like gabapentin or clonidine?

    As for the bipolar disorder, just my humble opinion, but resume your medications. If you did not trust the person who ordered them, then go get a second opinion and get on what works for you. Mania/depression is nothing to fuck with and opiate withdrawal will make it worse. Just looking out for you my friend.

    Wish you the best,
    JD
  2. ianzombie
    Re: when will i start to feel normal. ?

    Are you going through Opiate withdrawals, kratom withdrawals or both?
  3. Dreggs
    Re: when will i start to feel normal. ?

    The doctor than prescribed the meds for the conditions you've mentioned, you did tell him you where withdrawing from drugs right? Did you have any pre existing conditions ,or has the conditions been drought about by the wd? For what it's worth, if I'd have presented to a doctor when I was wd'ing, I think they would have had to make up a new name for their diagnosis, you name it, it was going on in my brain, suicidal rationalisations (it was the only way! ), paranoia, delusions and voices. Glad you've made it out the other side, it's all too easy to get straight back on whatever drug to quit the madness. I'd also be cautious about stopping the meds without medical guidance, my gf quit her anti psychotics for a while, cos she was better. Well she was better, because of the meds she was on, she started the meds again when it became apparent she needed to. I can't comment on the period it's going to take for you to feel right, but for me personally, I was using opiates 5 years, there was pretty marked improvements maybe within 2 months of the acute wd period, but it's been over 12 months now and I'd say I'm feeling 100 percent. You'll get there quicker, it seems pretty much the longer and stronger you use, the longer the recovery. Best of luck moving forward.
To make a comment simply sign up and become a member!